Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Pain in the neck radiating to the eyes and forehead. Normal CT scan report. Using Flexeril. Further treatment?

left side neck pain at base of skull , radiates into left temporal area and behind left eye and left side forehead. Only relief is laying down. can not turn head to the right or else it aggractes spot at base of skull. have had a CT all clear, WBC were normal, no infection, goin on day 6 of constant pain. Toradol shot did nothing, low dose vicodin takes the edge off the headache but does nothing for the shooting pain. Flexeril used for muscle spasms but has done nothing, on steroids and a zpak in case of inflammation or sinus issues for 2 days now. I can not function the pain is so bad when it shoots through my head. any ideas??
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response

Stop using all the drugs but instead, take aceclofenac+thiocolchicoside by prescription from your local doctor.

After pain subsides do static cervical spine exercise as uploaded on you tube.

I hope it helps.


Answered: Tue, 22 Jul 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor